Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 229, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Mar 29, 2011, 9:00 PM PDT. It took effect at Mar 30, 2011, 3:17 AM PDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2011, 9:00 PM PDT (04:00 UTC)
- In effect from
- Mar 30, 2011, 3:17 AM PDT
- Expired
- Mar 30, 2011, 8:48 PM PDT
- In force
- 18 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
276 WHUS76 KMTR 300400 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 900 PM PDT TUE MAR 29 2011 PZZ560-301200- /O.NEW.KMTR.SC.Y.0229.110330T2000Z-110331T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-301200- /O.NEW.KMTR.SC.Y.0229.110330T2000Z-110331T0300Z/ MONTEREY BAY- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT WEDNESDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-301200- /O.EXT.KMTR.SC.Y.0228.110330T2000Z-110331T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-301200- /O.EXT.KMTR.SC.Y.0228.110330T2000Z-110331T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-301200- /O.EXT.KMTR.SC.Y.0228.110330T2000Z-110331T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM WEDNESDAY TO 3 AM PDT THURSDAY. * WINDS: NW WINDS WILL INCREASE TO 15 TO 25 KT WEDNESDAY AFTERNOON AND CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-301200- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 15 TO 25 KT WILL CONTINUE THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-301200- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 900 PM PDT TUE MAR 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS 20 TO 30 KT WILL CONTINUE THROUGH WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
840 WHUS76 KMTR 301017 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 317 AM PDT WED MAR 30 2011 PZZ535-301130- /O.CAN.KMTR.SC.Y.0229.110330T2000Z-110331T0300Z/ MONTEREY BAY- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-301830- /O.EXT.KMTR.SC.Y.0228.110330T1017Z-110401T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-301830- /O.EXT.KMTR.SC.Y.0228.110330T1017Z-110401T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-301830- /O.EXT.KMTR.SC.Y.0228.110330T1017Z-110331T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-301830- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-301830- /O.EXT.KMTR.SC.Y.0229.110330T1017Z-110331T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-301830- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 317 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
427 WHUS76 KMTR 301608 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 908 AM PDT WED MAR 30 2011 PZZ570-310015- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-310015- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ POINT ARENA TO POINT REYES TO 10 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-310015- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-310015- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-310015- /O.CON.KMTR.SC.Y.0229.000000T0000Z-110331T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-310015- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 908 AM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO THURSDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
280 WHUS76 KMTR 302102 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 202 PM PDT WED MAR 30 2011 PZZ570-310515- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-310515- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-310515- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-310515- /O.EXT.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-310515- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-310515- /O.CON.KMTR.SC.Y.0229.000000T0000Z-110331T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 202 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
224 WHUS76 KMTR 310348 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 848 PM PDT WED MAR 30 2011 PZZ560-310500- /O.CAN.KMTR.SC.Y.0229.000000T0000Z-110331T1000Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DECREASING TO 10 TO 20 KNOTS. $$ PZZ565-310500- /O.CAN.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHWEST WINDS HAVE DECREASED TO 10 TO 20 KNOTS. $$ PZZ570-311200- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-311200- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-311000- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110331T1000Z/ POINT REYES TO PIGEON POINT TO 10 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY. * WINDS: NW WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-311200- /O.CON.KMTR.SC.Y.0228.000000T0000Z-110401T1000Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 848 PM PDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY. * WINDS: NW WINDS OF 15 TO 30 KT WILL CONTINUE THROUGH EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 9:00 PM PDT, 0 minutes earlier.
Area forecast discussion, Mar 29, 9:00 PM PDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
900 PM PDT TUE MAR 29 2011
.DISCUSSION...AS OF 9:00 PM PDT TUESDAY...MAIN WEATHER FOCUS WILL BE
ON RAPID WARMING TREND WEDS AND THURSDAY WITH POTENTIAL FOR RECORD
BREAKING TEMPERATURES. OTHER ITEM TO MONITOR WILL BE BREEZY WINDS
IN THE HILLS. WARM TEMPS WILL BE SHORT LIVED WITH NOTED COOLING BY
EARLY SATURDAY.
SHORT TERM...HIGH CLOUDS ARE SPILLING OVER THE DEVELOPING RIDGE IN
ANTI-CYCLONIC FLOW ALOFT. 11-3.9 MICRON SATELLITE SHOWS STRATUS
FIELD OVER THE OCEAN AND BUMPING INTO THE COAST WITH HALF MOON BAY
CURRENTLY REPORTING 700 FOOT CEILINGS. NOT EXPECTING TOO MUCH INLAND
PENETRATION OF LOW CLOUDS TONIGHT WITH DEVELOPING NORTHERLY
GRADIENT.
MODEL DATA CROSS SECTIONS FROM THE NAM SHOW RAPID COLUMN DRYING
AFTER 12Z WEDS MORNING. EXPECTING ANY LOW AND HIGHER LEVEL CLOUDS
TO DISSIPATE BY MIDDAY WITH MUCH WARMER TEMPERATURES. 925 MB WINDS
ARE MODELED TO INCREASE EARLY IN THE DAY WEDS AND INCREASE THROUGH
THE AFTERNOON...PRODUCING IDEAL DOWNSLOPE PATTERN FOR THE NORTH BAY
VALLEYS. MOS GUIDANCE INDICATES 83 DEGREES FOR KSTS ON WEDS
AFTERNOON WHICH IS 10 DEGREES WARMER THAN TODAY. USUAL BIAS IS FOR
MODEL DATA NOT TO CAPTURE THE RAPID WARMING THAT OCCURS WITH RAPID
STRENGTHENING OF HIGH PRESSURE AND STRONG NORTHERLY WIND FLOW.
INTERESTINGLY ENOUGH WINDS JUST ABOVE THE SURFACE ARE FORECAST TO
INCREASE THROUGH THE AFTERNOON AND EVENING HOURS OF WEDS. WILL HAVE
TO CONTINUE TO MONITOR FOR WIND ADVISORY POTENTIAL BUT GIVEN THIS
IS A WARM ADVECTION PATTERN...HISTORY HAS INDICATED THAT THESE WINDS
WILL STAY ABOVE THE RIDGE-LINES/HILLS FOR THE MOST PART. OF COURSE
HIGHER PEAKS LIKE MT DIABLO WILL OBSERVE WIND GUSTS IN EXCESS OF
45 MPH. AS LISTED BELOW SOME RECORD HIGHS WILL BE POSSIBLE ON WEDS
BUT CONDITIONS DONT SEEM IDEAL WITH THE MORNING STARTING OUT WITH
COASTAL STRATUS AND SOME HIGH CLOUDS. MORE LIKELY THAT RECORDS WILL
BE TIED OR BROKEN ON THURSDAY.
925 MB WINDS WILL PEAK WEDS EVENING AND SLOWLY DECREASE OVERNIGHT
INTO THURSDAY MORNING. FAVORED WIND DIRECTION AND MODERATE SPEEDS
WILL LIKELY MEAN A MILD NIGHT WITH LOWS ONLY THE 50S MOST VALLEYS
WITH 60S AND EVEN LOWER 70S IN THE HILLS FOR THURSDAY MORNING AS
850 MB TEMPS APPROACH 18 CELSIUS. GIVEN MILD START ON THURSDAY
MORNING AND DRIER AIRMASS PER MODELED RH FIELD WILL LIKELY SEE
WIDESPREAD READINGS IN THE UPPER 70S AND 80S DISTRICT-WIDE ON
THURSDAY WITH EVEN LOWER 90S POSSIBLE ACROSS INTERIOR MONTEREY
COUNTY AS THE MONTH OF MARCH ENDS.
WILL HAVE TO MONITOR FOR POSSIBLE SOUTHERLY SURGE WIND REVERSAL ON
FRIDAY THAT WOULD BRING A RAPID END TO THE WARMTH...ALTHOUGH THIS
SOLUTION ISN'T SHOWING UP TOO CLEARLY AT THIS TIME. ALL IN ALL EXPECT
SOME COOLING ON FRIDAY...ESPECIALLY BY LATE IN THE DAY AS STRONG
ONSHORE WIND FLOW WILL RETURN ALONG WITH A MARINE STRATUS LAYER.
UNFORTUNATELY THE WARM SPELL LOOKS SHORT LIVED WITH A TROUGH
ARRIVING BY SATURDAY DRIVING TEMPERATURES BACK DOWN TO NORMAL OR
SLIGHTLY BELOW...ALONG WITH THE SLIGHT CHANCE OF SOME INSTABILITY
SHOWERS. CONTINUED DRY WITH SEASONABLE TEMPS THE SECOND HALF OF
THE WEEKEND INTO EARLY NEXT WEEK.
&&
.AVIATION...AS OF 4:55 PM PDT TUESDAY...VFR CONDITIONS AND MODERATE
ONSHORE FLOW WILL CONTINUE THROUGH THE EARLY EVENING HOURS. A MARINE
LAYER IS EXPECTED TO FORM NEAR THE COAST DURING THE EVENING.
CONTINUED ONSHORE FLOW WILL ADVECT MARINE LAYER CLOUDS INLAND...BUT
MFVR CIGS ARE NOT EXPECTED TO DEVELOP IN SF BAY UNTIL SOMETIME
BETWEEN 10Z AND 12Z...AND THEN PERSIST UNTIL ABOUT 17Z WEDNESDAY
MORNING WHEN AN OFFSHORE FLOW WILL BEGIN TO DEVELOP.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL THROUGH THE EVENING
RUSH. WESTERLY WINDS 20G25KT ARE FORECAST THROUGH 04Z...WITH LIGHTER
WINDS THEREAFTER. MVFR CIGS WILL LIKELY DEVELOP LATER TONIGHT...BUT
CONFIDENCE ON TIMING IS RELATIVELY LOW. MOST LIKELY TIME OF LOW CIG
DEVELOPMENT IS SOMETIME BETWEEN 10Z AND 12Z. CIGS ARE EXPECTED TO
REMAIN ABOVE 1000 FEET. CLEARING IS FORECAST BETWEEN 16Z AND 17Z ON
WEDNESDAY MORNING.
KSFO BRIDGE APPROACH...SAME AS SFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL THROUGH AT
LEAST 06Z. MVFR TO IFR CIGS ARE LIKELY AFTER 08Z...CONTINUING
THROUGH 17-18Z.
&&
.CLIMATE...
RECORD MAX TEMPERATURES FOR WEDNESDAY 3/30/2011 AND THURSDAY 3/31/11.
3/30/11 3/31/11
LOCATION RECORD RECORD
............................................
SANTA ROSA 82/2001 83/2000
NAPA 82/2001 86/1966
SAN FRANCISCO 81/1987 82/2000
OAKLAND 79/2003 80/2000
SAN JOSE 83/2003/1942 84/1966
SANTA CRUZ 81/1900 88/1966
MONTEREY 81/2003 80/2000
SALINAS 87/2003 84/1987
KING CITY 90/2003 91/1966
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
TNGT...SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM.
...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
&&
PUBLIC FORECAST: RWW
AVIATION/MARINE: DYKEMA
CLIMATE: RB/STROBINNearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.